I had cardiac ablation about two weeks ago and was discharged on medications but I am having atrial fibrillation symptoms. I checked my BPMs with a blood pressure monitor and my beats are 125 per minute. Is this normal? I don't know whether or not to call my cardiologist.
I had my a-fib ablation done in January 08. About 2 weeks after my ablation I had 2 episodes of a-fib. I was on a 30 day event monitor after my ablation and the attacks were recorded. My EP told me this was normal. It is now 13 months since the ablation and I have not had any a-fib or flutter. I would call the doctor to let him or her know what is going on. But don't be surprised if they tell you this is normal and part of the healing process.
Thank you for your reply. I was up late last night with it and am continuing to have it now. I do have a lab appointment today for my INR and igure I will mention it to nurse and see what happens since the EP is not in the office today. The EP never told me about possible episodes post-op and that surprises me.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.